# SDR 2000UALA00783

- Difficulty date: December 7, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 20,322 hours, 4,753 cycles
- Engine: Pwa PW4077
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141W8518
- Condition: Cracked
- Location: Fuselage
- Part time: 20,322 hours, 4,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING CRACKED STIFFENERS WERE FOUND AT THE STA 246 FLOORBEAM:  LBL - 7.88, 26.06, 38.5,  RBL- 7.88, 13.55, 26.06, 27.34, 38.00, 44.95 & 50.0.  *S/D*  REPLACED STIFFENERS PER SRM 51-10-51, REPAIR 3.
